|Printable Version of Topic
Click here to view this topic in its original format
|Message Board > Pain Pills > I Am Worried About My Husband|
|Posted by: Vouge March 28, 2018, 3:54 PM|
|I have something to get of my chest.
I am Vouge (Wanting to stay anonymous). I met my husband a few years back. Almost five years next month. Before I met him, he was in a bad motorcycle accident. He also told me that his mom was battling with schizophrenia, and depression. It is hereditary. He also have depression. When I met him he was on Zolpidem and Lexamil. Nothing I can do about that. He later then went cold turkey of the Zolpidem because he would drink his prescribed dose and later in the night he would get up and drink more sleeping pills.He went back and forth on the Lexamil for a few years.
Now he has taken to Adco dol. If he doesnt have Adco dol he will drink Allergex.
He asked me today to get him some adco dol. I did unfortunately. Tonight he took 5 adco dols. I am not sure if he took Allergex as well (He took 5 Allergex as well). Last night he took 6 allergex. His reason for taking it is to help him sleep. He went back onto the lexamil because his mood changed. He got more aggressive. Not in the sense that he would beat me, but he will find fault with everything.
He had a medical done for the Medical aid, and they said he's got high blood pressure, he is tired all the time. But he still needs the adco dols / alleregex to help him sleep.
I am worried about him. Can anyone give me advice? If he takes them then he will ask me if it is ok. He knows that it bothers me. But he will take it and only afterwards he will ask me if it is ok, or he will say I am sorry. He will also sometimes say he must not take so much, or he needs to stop, or he says he must stop it. But then he has already taken 5 - 6 pills
|Posted by: Crutches March 29, 2018, 4:06 AM|
|Good morning Vouge ,
You can call me crutches. I was on Hydrocodone and Oxycontin for ohhh about 5 years. I broke my right hip when I was active duty military. The only thing that would help (take the pain away) was the Opioids. Soon I was addicted not cause I wanted them but for the pain. 2 years into my meds, I actually read the paper that tells about the meds from the pharmacy. It states that EVEN if you take the doc recommended dose you can still become addicted! That is scary, when you are trying to heal. I have been clean (off pain meds) for about 5 years now. I found this website and people helped me. I haven't been on in quite awhile, so this is my first new post. I didn't have doctor's help when I stopped taking my meds, I went cold turkey. It took me about 2 weeks to get past the the 1st part of getting off my meds. Even though the meds were out of my system, your brain is still affected (my opinion).. I was depressed, sad, angry, you name it ... it took me another 2 full years to get past my issues. For your husband, I suggest he seek a doctors treatment, look up Suboxone.. you can see the link on the left side of this website. It has its pros and cons. Also if you can get him to go into a rehab where he would be monitored, that maybe the best way. Going cold turkey, is NOT fun.. the withdrawals are worse than the flu BUT if he can stand it, they do subside and your body does come back to normal. As he comes off his meds, (going cold turkey) moods change and there will be very little sleep for quite awhile. I hope this helps.
P.s. near the end of my meds, I too was taking my meds PLUS sleeping pills. Personally(my opinion) that is a bad combo and a warning sign. take heed.
|Posted by: Browndog113 April 2, 2018, 3:11 AM|
|I am not at all familiar with the drugs he is taking, but they sound like psyche drugs. The type of drugs most of us are too familiar with are narcotics and addiction to them. What your husband is (I think) outside the scope of this post board and I think you should get some medical advice from a psychiatrist or even your family physician. Dont be embarrassed as Drs. are used to questions like these. I am sorry for the problems you are facing.|